Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 254310, 9 pages
http://dx.doi.org/10.1155/2015/254310
Research Article

Controllability of Nonlinear Impulsive Stochastic Evolution Systems Driven by Fractional Brownian Motion

1Chengdu Institute of Computer Application, Chinese Academy of Sciences, Chengdu 610041, China
2Guangxi Key Lab of Hybrid Computation and IC Design Analysis, Guangxi University for Nationalities, Nanning 530006, China
3College of ASEAN Studies, Guangxi University for Nationalities, Nanning 530006, China

Received 12 June 2015; Accepted 9 July 2015

Academic Editor: Xiaoyu Song

Copyright © 2015 Juxia Xiong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bainov and P. Simeonov, Impulsiv Differential Equations: Peridic Solutions and Applictiona, Longman, Essex, UK, 1993.
  2. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. V. Rogovchenko, “Nonlinear impulse evolution systems and applications to population models,” Journal of Mathematical Analysis and Applications, vol. 207, no. 2, pp. 300–315, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Besalú and C. Rovira, “Stochastic delay equations with non-negativity constraints driven by fractional Brownian motion,” Bernoulli, vol. 18, no. 1, pp. 24–45, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Unterberger, “Stochastic calculus for fractional Brownian motion with Hurst exponent H>1/4: a rough path method by analytic extension,” The Annals of Probability, vol. 37, no. 2, pp. 565–614, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. T. Nguyen, “Mackey-Glass equation driven by fractional Brownian motion,” Physica A: Statistical Mechanics and Its Applications, vol. 391, no. 22, pp. 5465–5472, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Boufoussi and S. Hajji, “Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space,” Statistics & Probability Letters, vol. 82, no. 8, pp. 1549–1558, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. T. Caraballo, M. J. Garrido-Atienza, and T. Taniguchi, “The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3671–3684, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. M. Ahmed, “Controllability of impulsive neutral stochastic differential equations with fractional Brownian motion,” IMA Journal of Mathematical Control and Information, 2014. View at Publisher · View at Google Scholar
  11. R. E. Kalman, “Controllability of linear dynamical systems,” Contributions to the Theory of Differential Equations, vol. 1, pp. 190–213, 1963. View at Google Scholar
  12. R. Subalakshmi and K. Balachandran, “Approximate controllability of nonlinear stochastic impulsive integrodifferential systems in Hilbert spaces,” Chaos, Solitons & Fractals, vol. 42, no. 4, pp. 2035–2046, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Klamka and L. Socha, “Some remarks about stochastic controllability,” IEEE Transactions on Automatic Control, vol. 22, no. 5, pp. 880–881, 1977. View at Google Scholar · View at MathSciNet
  14. K. Balachandran, S. Karthikeyan, and J.-H. Kim, “Controllability of semilinear stochastic integrodifferential systems,” Kybernetika, vol. 43, no. 1, pp. 31–44, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  15. N. I. Mahmudov and S. Zorlu, “Controllability of non-linear stochastic systems,” International Journal of Control, vol. 76, no. 2, pp. 95–104, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. M. Ahmed, “Approximate controllability of impulsive neutral stochastic differential equations with fractional Brownian motion,” Advances in Difference Equations, vol. 113, pp. 1–11, 2014. View at Google Scholar
  17. Z. M. Yan and X. X. Yan, “Existence of solutions for a impulsive nonlocal stochastic functional integrodifferential inclusion in Hilbert spaces,” Zeitschrift für angewandte Mathematik und Physik, vol. 64, no. 3, pp. 573–590, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. Tindel, C. A. Tudor, and F. Viens, “Stochastic evolution equations with fractional Brownian motion,” Probability Theory and Related Fields, vol. 127, no. 2, pp. 186–204, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. M. Bian, “Controllability of nonlinear evolution systems with preassigned responses,” Journal of Optimization Theory and Applications, vol. 100, no. 2, pp. 265–285, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus